When I'd contacted my doctors office about having thrown up they said that it was not normal an that I should only take half of my pill for a few days to get my body used to being on it and then try taking a whole one again. I took half a pill last night and thankfully I didn't feel as nauseous and I didn't get sick. I have to admit that I'm a little scared to take a whole pill again, but after a few days I'll try it again.
I've felt nauseous throughout the whole day. I'm on 2 medicines that have side effects of nausea. Luckily the other medication is an antibiotic so I'll be off of it soon. Hopefully I'll stop feeling as nauseous after I'm off of that.
I've noticed that since I've been on the medicine that I'll wake up around 8am and feel awake, but I know I need more sleep so I continue to try to sleep until Seth wakes up, which is normally soon after 8. By the time 10am comes I'm tired all over again. The past 2 days I've had to take a nap when Seth did because I didn't feel I'd make it through the rest of the day without it. I guess I felt that way before the medicine I just never seemed to be able to fall asleep before. Thankfully I should be getting more energy in about a month. If depression is what causes my energy loss the medicine should take care of it. Along with a page full of other issues lol.
Today had plenty of feeling icky and a headache. 2 weeks until I should be symptom free and 2 of those days are already done. I'm used to headaches and not feeling well 2 weeks of this should be easy for me.
Oh P.S. Seth seems to be getting some kind of sickness and feeling icky so please keep him in your prayers.